MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; BREATHING CIRCUIT, PRODUCT CODE: BZE

FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; BREATHING CIRCUIT, PRODUCT CODE: BZE
Model Number RT266
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
A distributor reported on behalf of a healthcare facility in japan, via a fisher & paykel healthcare (f&p) field representative, that a rt266 infant dual heated evaqua2 breathing circuit failed the pre-use leak test there was no patient involvement.
 
Additional Manufacturer Narrative
(b)(4).The subject rt266 infant dual-heated evaqua2 breathing circuit has been requested to be returned to fisher & paykel (f&p) healthcare in new zealand for evaluation.We will provide a follow up report upon completion of our investigation.
 
Event or Problem Description
A distributor reported on behalf of a healthcare facility in japan, via a fisher & paykel healthcare (f&p) field representative, that a rt266 infant dual heated evaqua2 breathing circuit failed the pre-use leak test.There was no patient involvement.
 
Additional Manufacturer Narrative
(b)(4).Section d4: lot number has been corrected and primary udi added.Method: the subject rt266 infant dual-heated evaqua2 breathing circuit was received at fisher & paykel (f&p) healthcare in new zealand for evaluation, where it was visually inspected, and leak tested.Results: visual inspection found no physical damage to the breathing circuit.Leak testing confirmed the presence of a leak.Further inspection identified a leak spot between the elbow and the collar on the expiratory limb.Conclusion: the reported leak was confirmed and was due the leak between elbow and collar.All rt266 infant dual-heated evaqua2 breathing circuits are visually inspected, and pressure and flow tested during production and those that fail are rejected.The subject circuit would have met the required specifications at the time of production.The user instructions that accompany the rt266 infant dual-heated evaqua2 breathing circuits state: perform a pressure and leak test on the breathing system and check for occlusions before connecting to a patient.Ensure appropriate ventilator or flow source alarms are set before connecting breathing set to patient.Appropriate patient monitoring (e.G.Oxygen saturation) must be used at all times.

Brand Name
FISHER & PAYKEL HEALTHCARE
Common Device Name
BREATHING CIRCUIT, PRODUCT CODE: BZE
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego banuelos
17400 laguna canyon road
suite 300
irvine, CA 92618
9494341005
MDR Report Key21965161
Report Number9611451-2025-00408
Device Sequence Number15541367
Product Code BZE
UDI-Device Identifier09420012431103
UDI-Public(01)09420012431103(10)2103264687(11)240730
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K103767
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRT266
Device Catalogue NumberRT266
Device Lot Number2103264687
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2025
Supplement Date Received by Manufacturer07/27/2025
Initial Report FDA Received Date05/05/2025
Supplement Report FDA Received Date08/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/30/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown